# SDR HEEA978882

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- System (JASC): 2437 · DC Indicating System
- Part: Indicator
- Part number: 209070263003
- Condition: Sticks
- Location: Cockpit Volts
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE ON AIRCRAFT SIDE INTERMITTENTLY STICKS.
